RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2010, Volume 49, Number 6, Pages 819–833 (Mi al469)  

This article is cited in 12 scientific papers (total in 12 papers)

Nilpotent length of a finite group admitting a Frobenius group of automorphisms with fixed-point-free kernel

E. I. Khukhro

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: Suppose that a finite group $G$ admits a Frobenius group $FH$ of automorphisms with kernel $F$ and complement $H$ such that the fixed-point subgroup of $F$ is trivial, i.e., $C_G(F)=1$, and the orders of $G$ and $H$ are coprime. It is proved that the nilpotent length of $G$ is equal to the nilpotent length of $C_G(H)$ and the Fitting series of the fixed-point subgroup $C_G(H)$ coincides with a series obtained by taking intersections of $C_G(H)$ with the Fitting series of $G$.

Keywords: Frobenius group, automorphism, finite group, soluble group, nilpotent length, Fitting series.

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2010, 49:6, 551–560

Bibliographic databases:

UDC: 512.542
Received: 21.09.2010

Citation: E. I. Khukhro, “Nilpotent length of a finite group admitting a Frobenius group of automorphisms with fixed-point-free kernel”, Algebra Logika, 49:6 (2010), 819–833; Algebra and Logic, 49:6 (2010), 551–560

Citation in format AMSBIB
\Bibitem{Khu10}
\by E.~I.~Khukhro
\paper Nilpotent length of a~finite group admitting a~Frobenius group of automorphisms with fixed-point-free kernel
\jour Algebra Logika
\yr 2010
\vol 49
\issue 6
\pages 819--833
\mathnet{http://mi.mathnet.ru/al469}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2829610}
\transl
\jour Algebra and Logic
\yr 2010
\vol 49
\issue 6
\pages 551--560
\crossref{https://doi.org/10.1007/s10469-011-9117-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288430700006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952243071}


Linking options:
  • http://mi.mathnet.ru/eng/al469
  • http://mi.mathnet.ru/eng/al/v49/i6/p819

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Khukhro, “Automorphisms of finite $p$-groups admitting a partition”, Algebra and Logic, 51:3 (2012), 264–277  mathnet  crossref  mathscinet  zmath  isi
    2. Khukhro E.I., “Fitting Height of a Finite Group with a Frobenius Group of Automorphisms”, J. Algebra, 366 (2012), 1–11  crossref  mathscinet  zmath  isi  elib  scopus
    3. N. Yu. Makarenko, E. I. Khukhro, “Lie algebras admitting a metacyclic frobenius group of automorphisms”, Siberian Math. J., 54:1 (2013), 99–113  mathnet  crossref  mathscinet  isi
    4. E. I. Khukhro, “Rank and order of a finite group admitting a Frobenius group of automorphisms”, Algebra and Logic, 52:1 (2013), 72–78  mathnet  crossref  mathscinet  zmath  isi
    5. Guloglu I.S., Ercan G., “Action of a Frobenius-Like Group”, J. Algebra, 402 (2014), 533–543  crossref  mathscinet  zmath  isi  elib  scopus
    6. G. Ercan, İ. Güloğlu, E. I. Khukhro, “Rank and order of a finite group admitting a Frobenius-like group of automorphisms”, Algebra and Logic, 53:3 (2014), 258–265  mathnet  crossref  mathscinet  isi
    7. Ercan G., Guloglu I.S., “Action of a Frobenius-Like Group With Fixed-Point Free Kernel”, J. Group Theory, 17:5 (2014), 863–873  crossref  mathscinet  zmath  isi  elib  scopus
    8. Ercan G., Guloglu I.S., Khukhro E., “Frobenius-Like Groups as Groups of Automorphisms”, Turk. J. Math., 38:6 (2014), 965–976  crossref  mathscinet  zmath  isi  elib  scopus
    9. Ercan G., Guloglu I.S., Ogut E., “Nilpotent Length of a Finite Solvable Group With a Frobenius Group of Automorphisms”, Commun. Algebr., 42:11 (2014), 4751–4756  crossref  mathscinet  zmath  isi  elib  scopus
    10. de Melo E., “Fitting Height of a Finite Group With a Metabelian Group of Automorphisms”, Commun. Algebr., 43:11 (2015), 4797–4808  crossref  mathscinet  zmath  isi  scopus
    11. Ercan G. Guloglu I.S., “On the Influence of Fixed Point Free Nilpotent Automorphism Groups”, Mon.heft. Math., 184:4 (2017), 531–538  crossref  mathscinet  zmath  isi  scopus
    12. Ercan G., Guloglu I.S., “Groups of Automorphisms With Tni-Centralizers”, J. Algebra, 498 (2018), 38–46  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:228
    Full text:49
    References:40
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019